American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A58) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[2] A. Mouze and V. Nestoridis. Universality and ultradifferentiable functions: Fekete's theorem. Proc. Amer. Math. Soc. 138 (2010) 3945-3955. MR 2679616.
Abstract, references, and article information   
View Article: PDF

[3] Ole Christensen and Wenchang Sun. Stability of wavelet frames with matrix dilations. Proc. Amer. Math. Soc. 134 (2006) 831-842. MR 2180901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wenchang Sun and Xingwei Zhou. Density of irregular wavelet frames. Proc. Amer. Math. Soc. 132 (2004) 2377-2387. MR 2052416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rong-Qing Jia, Qingtang Jiang and Zuowei Shen. Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001) 415-427. MR 1707522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. S. Katsoprinakis and M. Papadimitrakis. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to Universal Taylor series. Proc. Amer. Math. Soc. 127 (1999) 2083-2090. MR 1641646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jianhong Shen and Gilbert Strang. Asymptotic analysis of Daubechies polynomials. Proc. Amer. Math. Soc. 124 (1996) 3819-3833. MR 1346987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. P. Choi. On the medians of gamma distributions and an equation of Ramanujan . Proc. Amer. Math. Soc. 121 (1994) 245-251. MR 1195477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Abedallah Rababah. Taylor theorem for planar curves . Proc. Amer. Math. Soc. 119 (1993) 803-810. MR 1151815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Babu Ram. Integrability of power series . Proc. Amer. Math. Soc. 93 (1985) 255-261. MR 770532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1